Agenda

Monday, November 4th, 2019

Time

Schedule

Location

7:30am – 9:00am

Continental Breakfast / Registration

9:00am – 9:30am

Welcome

9:30am – 10:30am

KEYNOTE
Stéphane Grenier

10:30am – 11:00am

Break

11:00am – 12:00pm

Concurrent Sessions – 60 Minutes

12:00pm – 1:00pm

Lunch

1:00pm – 2:30pm

Concurrent Session – 90 Minutes

2:30pm – 3:00pm

Health Break

3:00pm – 4:00pm

KEYNOTE PANEL
The Importance of Race-Based Data Collection Across the Health and Justice Sectors

4:00pm – 6:00pm

Poster Presentations – Networking Reception 

Tuesday, November 5th, 2019

Time

Schedule

Location

8:00am – 9:00am

Breakfast and Registration

8:00am – 9:00am

BP1-BP3 Breakfast Sessions

9:00am – 10:00am 

KEYNOTE
Jonathan Rudin

10:00am – 10:30am

Poster Viewing and Health Break

10:30am – 12:00pm

Concurrent Session – 90 Minutes

12:00pm – 1:00pm

Lunch

1:00pm – 2:00pm

Concurrent Session – 60 Minutes

2:00pm – 2:15pm

Travel time to Concurrent Sessions

2:15pm – 3:15pm

Concurrent Sessions – 60 Minutes

3:15pm – 4:30pm

KEYNOTE
Crazywise Film

Wednesday, November 6th, 2019

Time

Schedule

Location

8:00am – 9:00am

Breakfast and Registration

8:00am – 9:00am

BP4-BP5 Breakfast Sessions

9:00am – 10:30am

KEYNOTE PANEL
Deputy Minister Panel Discussion

10:30am – 10:45am

Break – Coffee and Tea

10:45am – 11:45am 

KEYNOTE
Michael Bryant

11:45am – 12:00pm

Summary and Closing Remarks